# SDR 20010322CW011

- Difficulty date: February 15, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N49PK
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622050
- Engine: Lyc IO540*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 89075005
- Part serial: 445M
- Condition: Stuck
- Location: Rt  Mlg
- Part time: 1,273 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NORMAL GEAR EXTENSION THE RT MLG DID NOT INDICATE LOCKED.  AFTER CYCLING THE GEAR & FISH TAILING IT INDICATED LOCKED & A NORMAL LANDING OCCURED.  THE ACTUATOR WAS REMOVED AND DISASSEMBLED AND FOUND THAT ONE OF FOUR PAWLS THAT INTERALLY LOCK THE COLLAR WAS STICKING & NOT COMPLETING THE LOCK.  THE ACTUATOR WAS OVERHAULED & BENCH CKD OK. IT WAS REINSTALLED AND OPS CKD OK.  THIS IS A RECURRING PROBLEM THROUGHOUT THE FLEET.  IT IS RECOMMENDED THAT 500 HR. I.R.A.N  BE MADE A SERVICE ITEM FOR CONTINUED AIRWORTHINESS.  IT IS BELIEVED ALSO, TO BE COLD RELATED.
